# SDR F06084

- Difficulty date: May 6, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 11,259 hours, 10,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE LT LOWER EMER EXIT LIGHT INOP.  MAINTENANCE OPS CHECK THE SYSTEM GOOD.
